# SDR RX8R2005002

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station RX8R084N
- Aircraft: N578AE
- Make and model: Snias AS350B3
- Aircraft serial: 3716
- Aircraft time: 401 hours, 1,723 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 401 hours, 428 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: 050143
- Part serial: 001002
- Condition: Inoperative
- Location: Blower
- Part time: 401 hours
- Component: Air Conditioner, 35000031HP
- Component part number: STCSH3509SW
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING CONDENSER BLOWER FAILED AFTER 401.4 OPERATING HOURS.
